On the Survival Probability of a Branching Process in a Random Environment
Publications mathématiques et informatique de Rennes no. 2  (1993), article no. 6, 9 p.
@article{PSMIR_1993___2_A6_0,
     author = {Liu, Quansheng},
     title = {On the Survival Probability of a Branching Process in a Random Environment},
     journal = {Publications math\'ematiques et informatique de Rennes},
     publisher = {D\'epartement de Math\'ematiques et Informatique, Universit\'e de Rennes},
     number = {2},
     year = {1993},
     mrnumber = {1347699},
     language = {en},
     url = {http://www.numdam.org/item/PSMIR_1993___2_A6_0}
}
Liu, Quansheng. On the Survival Probability of a Branching Process in a Random Environment. Publications mathématiques et informatique de Rennes, no. 2 (1993), article  no. 6, 9 p. http://www.numdam.org/item/PSMIR_1993___2_A6_0/

[1] A. Agresti, On the extinction times of varing and random environment branching processes, J. Appl. Prob. 12 (1975) 39-46. | MR 365733 | Zbl 0306.60052

[2] K.B. Athreya and S. Karlin, Branching processes with random environments I & II, Ann. Math. Statist. 42 (1971) 1499-1520 and 1843-1858. | Zbl 0228.60033

[3] F.M. Dekking, Subcritical branching processes in a two state random environment, and a percolation problem on trees, J. Appl. Prob. 24 (1987) 798-808. | MR 913822 | Zbl 0635.60110

[4] F.M. Dekking, On the survival probability of a branching process in a finite state i.i.d.environment, Stoch. Proc. and Their Appl. 27 (1988) 151-157. | MR 934535 | Zbl 0634.60072

[5] F.M. Dekking and G.R. Grimmett, Superbranching processes and projections of Cantor sets. Proba. Th. & Rel. Fields, 78 (1988) 335-355. | MR 949177 | Zbl 0628.60091

[6] R. Lyons and R. Pemantle, Random walk in a random environment and first-passage percolation on trees. Ann. of Proba. 20 (1992) 125-136. | MR 1143414 | Zbl 0751.60066

[7] W.L. Smith and W.E. Wilkinson, On branching processes in random environments, Ann. Math. Statist. 40 (1969) 814-827. | MR 246380 | Zbl 0184.21103